| Model Number |
VICM512.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# : (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vicm512.6 implantable collamer lens of a -4.5 diopter tore during loading in the cartridge.Lens was not implanted.On (b)(6) 2023, the replacement lens was implanted into the patient's right eye (od) and the problem was resolved.Cause of the event is unknown.Reportedly, "a few striae on the enothelium.".